Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

On adderal twice daily. Taking alcohol will cause any severe reactions?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1978
Answered : 6593 Questions
after taking adderal twice daily will alcohol cause any severe reactions
Posted Sun, 27 Oct 2013 in General Health
Answered by Dr. Pavan Kumar Gupta 1 hour later
Brief answer...Mixing the two can cause severe side effects.
Detailed answer....
Thanks for the query.
It is a XXXXXXX combination of Adderall and alcohol.
Adderall contains amphetamines and is a stimulant medication used for treating ADHD or sleep disorders like narcolepsy.
The person using Adderall makes him alert and over rides the effect of alcohol and makes  the person think that he can drink more alcohol.Due to this effect,person may drink excessive amount of alcohol unknowingly,which may result in increased cardiovascular side effects like increased heart rate,blood pressure changes,chest pain etc and also may cause acute alcohol intoxication.
In fact the person is never advised to use Adderall ,if he has a history of alcohol abuse.
If a person taking Adderall feels severe headache or chest pain or pounding heart beats after taking alcohol,he must immediately report to ER.
I hope it helps however you may revert to me for any further query.
Best of luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor